Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
Acta Univ. M. Belii ser. Mathematics, Issue 2016, pp. 21-24. Download full version Download PDF PDF (364 KB)
Received on February 1st 2016;
Accepted in final form on July 20th 2016;
Published online on July 22nd 2016;
Communicated with Peter Maličký.

A note on non-unital homomorphisms on C*-convex sets in *-rings
by Ismail Nikoufar

Abstract
Abstract
Keywords
*-ring, C*-convexity, C*--extreme point, C*--convex mapping.
Mathematics Subject Classification
(2010) 52A01, 16W10, 46L89.
BibTeX reference
@ARTICLE{oaumb2016003,
  author = {Ismail Nikoufar},
  title = {A note on non-unital homomorphisms on {$C^*$}-convex sets in {$*$}-rings},
  journal = {Acta Univ. M. Belii, ser. Math.},
  year = {2016},
  issue = {2016},
  pages = {21--24},
  issn = {1338-7111}
}



 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016